# SDR 97ZZZX349

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175CA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 736SA
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Distributor
- Part number: 15323
- Condition: Failed
- Location: Anti Ice Boot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 150 HR INSPECTION, IT WAS DISCOVERED THAT THE VERTICAL AND HORIZONTAL BOOTS WERE NOT INFLATING.  THIS AREA IS IMPOSSIBLE FOR THE PILOT TO SEE DURING A FUNCTION CHECK AND MUST BE INSPECTED REGULARLY.
